Alert archive / Colorado / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 99, NWS Denver/Boulder, CO

June 30, 2011Boulder County, Gilpin County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 30, 2011, 6:04 PM MDT for Boulder County, Gilpin County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2011, 6:04 PM MDT (00:04 UTC)
Expired
Jun 30, 2011, 6:31 PM MDT
In force
27 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Boulder County, CO, Gilpin County, CO

The radar

The Denver radar (KFTG), 81 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 12:18 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3175 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

581 
WUUS55 KBOU 010004
SVRBOU
COC013-047-010100-
/O.NEW.KBOU.SV.W.0099.110701T0004Z-110701T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
604 PM MDT THU JUN 30 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GILPIN COUNTY IN CENTRAL COLORADO
  WESTERN BOULDER COUNTY IN NORTHEAST COLORADO

* UNTIL 700 PM MDT

* AT 602 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO ABOUT
  65 MPH.  THIS STORM WAS LOCATED NEAR TOLLAND...OR 37 MILES WEST OF
  DENVER...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WALLSTREET...SUNSHINE...SUMMERVILLE...SALINA...ORODELL...CRISMAN...
  WARD...TOLLAND...ROLLINSVILLE...RAYMOND...PINECLIFFE...PEACEFUL
  VALLEY...NEDERLAND...MEEKER PARK...JAMESTOWN...GOLD HILL...
  ELDORA...EAST PORTAL...BRAINARD LAKE AND ALLENSPARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER. 
REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE DAMAGING WINDS IN 
EXCESS OF 60 MPH...HAIL...DEADLY LIGHTNING...AND BRIEF HEAVY RAIN.

&&

LAT...LON 3992 10532 3985 10568 4025 10555 4026 10532
TIME...MOT...LOC 0002Z 210DEG 45KT 3997 10558
WIND...HAIL 60MPH <.75IN

$$
1 follow-up statement
797 
WWUS55 KBOU 010031
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
631 PM MDT THU JUN 30 2011

COC013-047-010041-
/O.CAN.KBOU.SV.W.0099.000000T0000Z-110701T0100Z/
GILPIN CO-BOULDER CO-
631 PM MDT THU JUN 30 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BOULDER AND NORTHERN
GILPIN COUNTIES IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND EXITED 
THE AREA.  ADDITIONAL THUNDERSTORMS ARE POSSIBLE THIS EVENING.  MOVE 
TO A SAFE SHELTER IF A STORM APPROACHES.

LAT...LON 3992 10532 3985 10568 4025 10555 4026 10532
TIME...MOT...LOC 0031Z 210DEG 45KT 4028 10534

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:06 PM MDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jun 30, 3:06 PM MDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
306 PM MDT THU JUN 30 2011

.SHORT TERM...THE SLOWER ARRIVAL OF THE UPPER LEVEL TROUGH WILL
CONTINUE TO KEEP UPWARD Q-G LIFT AND A FAVORABLE ENVIRONMENT FOR
SHOWERS AND STORMS THROUGH THE EVENING.  THERE IS STILL A THREAT OF
SEVERE STORMS WITH DAMAGING WINDS GIVEN DOWNDRAFT CAPES OF 500-1200
J/KG...FLOW ALOFT INCREASING TO 30-40 KNOTS IN THE 700-600 MB
LEVEL...AND DRY SUBCLOUD LAYER AIDING EVAPORATIVE COOLING AND
DOWNBURSTS. THE THREAT OF THE STRONGEST DOWNBURSTS WILL OCCUR IN THE
MOST UNSTABLE AIRMASS OVER THE EASTERN PLAINS...BUT THE ORGANIZED
LINE OF CONVECTION NOW MOVING INTO THE CENTRAL PORTIONS OF COLORADO
WILL HAVE HAVE A POTENTIAL TO PRODUCE WIND GUSTS IN EXCESS OF 50
KNOTS.  THAT LINE IS DUE TO REACH THE I-25 URBAN CORRIDOR BY 23Z-00Z.

CONVECTIVE COVERAGE AS WELL AS SEVERE THREAT SHOULD GRADUALLY
DECREASE LATER THIS EVENING AS AIRMASS STABILIZES AND UPPER LEVEL
SUPPORT SLOWLY WEAKENS.  AFTER MIDNIGHT...ANY STORMS SHOULD BE
CONFINED TO THE FAR NORTHEAST CORNER OF THE STATE.

TEMPERATURES HAVE COOLED AND AIRMASS HAS MOISTENED SUFFICIENTLY TO
CANCEL THE RED FLAG WARNING IN THE FOOTHILLS...SOUTH PARK...AND
PALMER DIVIDE.  WILL ONLY ALLOW THE WARNINGS IN LINCOLN AND
WASHINGTON COUNTIES TO CONTINUE TIL 9 PM AS VERY WARM READINGS WITH
POTENTIAL FOR NEW FIRES FROM LIGHTNING STRIKES CONTINUES THERE.

.LONG TERM...A TYPICAL MID-SUMMER UPPER AIR PATTERN IS EXPECTED TO
BUILD OVER THE SOUTHWESTERN U.S. AFTER TONIGHT/S UPPER DISTURBANCE
MOVES OUT OF THE STATE.  INITIALLY...MODERATE WESTERLY FLOW ALOFT
WILL BE OVER THE STATE ON THE WESTERN EDGE OF THE SUBTROPICAL RIDGE
ACROSS THE SOUTHERN HALF OF THE COUNTRY.  MOISTURE LEVELS MAY BE
SUPPRESSED SOMEWHAT BY THE SUBSIDENCE OF RISING HEIGHTS...BUT ENOUGH
MOISTURE MAY REMAIN IN PLACE TO FUEL A ROUND OF AFTERNOON SHOWERS.
THE NAM LOW LEVEL WINDS ALSO SHOW EASTERLY FLOW ACROSS THE PLAINS
WHICH WOULD KEEP MOISTURE FROM FLUSHING OUT OF THE AREA.  LOW POPS
IN THE FORECAST FOR THE AFTERNOON AND EVENING LOOK TO BE WARRANTED.
BY SATURDAY...SOME MOISTURE LEFT OVER FROM TROPICAL STORM ARLENE MAY
BE ENTRAINED INTO THE CIRCULATION AROUND THE SUBTROPICAL RIDGE.

THE REST OF THE FORECAST PERIOD LOOKS LIKE THE UPPER RIDGE AND WARM
TEMPERATURES REMAIN OVER THE SOUTHWESTERN U.S.  MID AND UPPER LEVEL
MOISTURE FROM THE GULF OF MEXICO OR AN EARLY MONSOON MAY EVENTUALLY
ENTRAIN INTO THE WEAK FLOW ASSOCIATED WITH THE UPPER RIDGE.
THEREFORE...LOW POPS WILL REMAIN IN THE FORECAST THROUGH THE LATTER
PART OF NEXT WEEK.  TEMPERATURES ARE EXPECTED TO BE AT OR ABOVE
SEASONAL NORMALS...WITH MONDAY POSSIBLY BEING THE WARMEST DAY OF THE
LOT.  MOS GUIDANCE HAS THE LOWEST POPS CONTINUING THROUGH THE
WEEKEND WHICH WOULD ALLOW TEMPERATURES TO WARM TO THE MID OR UPPER
90S.  HOWEVER...IF MORE MOISTURE BEGINS MOVING OVER THE STATE THEN
AFTERNOON HIGHS MIGHT TOP OUT CLOSER TO THE 90 DEGREE MARK EACH
DAY.  LATE IN THE FORECAST PERIOD...MOS POP GUIDANCE BEGINS
INCREASING WHICH WOULD SUPPORT THE IDEA OF THE ONSET OF THE SEASONAL
MONSOON.  AS THE MOISTURE BEGINS INCREASING OVER THE STATE AND WIND
PATTERNS ALOFT WEAKEN...THE THREAT FOR HEAVY RAINFALL FROM SLOW
MOVING SHOWERS WILL INCREASE.  THESE DETAILS CAN BE ADDRESSED EARLY
NEXT WEEK.

&&

.AVIATION...GUSTY AND VARIABLE WINDS TO AROUND 45 KNOTS STILL
EXPECTED WITH STORMS TIL EARLY EVENING WITH BRIEF SHUTOFFS POSSIBLE
AT LOCAL AIRPORTS.  ONE ORGANIZED BAND SHOULD REACH THE FRONT RANGE
AIRPORTS 23Z-00Z...WITH A DECREASE OF CONVECTION BEHIND THAT.  STILL
CANT RULE OUT GUSTY WINDS TO 30-40 KNOTS FROM 00Z-04Z GIVEN THE
STRONG MID LEVEL FLOW...BUT OVERALL CONDITIONS SHOULD IMPROVE AFTER
00Z.  OTHERWISE...VFR CONDITIONS WILL PREVAIL.  NO THUNDERSTORMS
EXPECTED FROM 06Z THROUGH AT LEAST 23Z TOMORROW AFTERNOON WITH DRIER
AIRMASS TAKING HOLD.

&&

.HYDROLOGY...MORE NUMEROUS SHOWERS AND STORMS EXPECTED THROUGH
EARLY THIS EVENING.  WIDESPREAD 0.25 INCH AMOUNTS IN THE
MOUNTAINS...BUT LOCALLY 0.50 TO 1.0 INCH AMOUNTS EXPECTED WITH
STRONGER STORMS. THOSE AMOUNTS WOULD NOT CAUSE MUCH RISE IN STREAM
LEVELS OUTSIDE OF THE SNOWMELT.  EAST OF THE FRONT RANGE
MOUNTAINS...PRECIPITATION AMOUNTS SHOULD MOSTLY BE UNDER A QUARTER
INCH...BUT STILL A CHANCE OF 0.50 INCH FROM STRONGER STORMS OVER THE
PLAINS AND FOOTHILLS. WITH THOSE RAINFALL AMOUNTS...THREAT OF ANY
FLOODING ISSUES INCLUDING THE FOURMILE BURN AREA IS LOW.

FLOOD ADVISORIES...

 BIG THOMPSON RIVER THROUGH ESTES PARK UNTIL NOON SATURDAY.
 CACHE LA POUDRE RIVER AT THE CANYON MOUTH UNTIL SATURDAY
  AFTERNOON.
 COLORADO RIVER NEAR GRANBY UNTIL SATURDAY AFTERNOON.
 COLORADO RIVER NEAR KREMMLING UNTIL SATURDAY AFTERNOON.
 ST LOUIS CREEK IN SOUTHWEST GRAND COUNTY UNTIL SATURDAY
  AFTERNOON.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FOR LINCOLN AND
  WASHINGTON COUNTIES UNTIL 9 PM MDT...FIRE WEATHER ZONES 246..247..
  AND 249.

&&

BARJENBRUCH/KDRBY
Hazardous weather outlook, Jun 30, 11:15 AM MDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1115 AM MDT THU JUN 30 2011

COZ030>051-011200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1115 AM MDT THU JUN 30 2011

...RED FLAG WARNING FOR THE FRONT RANGE FOOTHILLS...PARK
COUNTY...AND PALMER DIVIDE EASTWARD THROUGH LINCOLN AND WASHINGTON
COUNTIES UNTIL 9 PM MDT THIS EVENING...

...STRONG AND POSSIBLY SEVERE THUNDERSTORMS EXPECTED TO MOVE OVER
THE MOUNTAINS AND URBAN CORRIDOR THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WITH STRONG AND POTENTIALLY DAMAGING WINDS CAN BE
EXPECTED ACROSS NORTHEAST AND NORTH CENTRAL COLORADO THIS AFTERNOON
INTO EARLY THIS EVENING.  NUMEROUS THUNDERSTORMS WILL DEVELOP IN THE
MOUNTAINS AND SPREAD NORTHEAST ACROSS THE PLAINS THIS AFTERNOON. THE
COMBINATION OF STRONG WINDS IN THE UPPER LEVELS OF THE ATMOSPHERE
ALONG WITH RELATIVELY DRY LOW LEVELS WILL ALLOW STORMS TO PRODUCE
THE STRONG AND GUSTY WINDS.  DAMAGING WIND GUSTS UP TO 70 MPH WILL
BE POSSIBLE.  THERE IS ALSO POTENTIAL FOR HEAVY RAINFALL WITH
AMOUNTS UP TO 1 INCH FROM THE STRONGER STORMS MAINLY ALONG AND WEST
OF THE FRONT RANGE MOUNTAINS.

THERE WILL BE HIGH FIRE DANGER THIS AFTERNOON AND EVENING ACROSS THE
FRONT RANGE FOOTHILLS...PARK COUNTY...AND PALMER DIVIDE AREA WITH
STRONG AND GUSTY SOUTHWEST WINDS...LOW HUMIDITIES AND LIGHTNING WITH
THE STORMS.

THE INCREASE IN STORMS TODAY IS DUE TO AN APPROACHING UPPER LEVEL
DISTURBANCE MOVING FROM EASTERN UTAH INTO WESTERN COLORADO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS ON SATURDAY AFTERNOON
AND EVENING WITH ACTIVITY BECOMING MORE ISOLATED FOR SUNDAY AND THE
4TH OF JULY.  TEMPERATURES WILL BE ABOVE NORMAL SATURDAY THROUGH
MONDAY.  FOR TUESDAY AND WEDNESDAY...SUBTROPICAL MOISTURE COMBINED
WITH A WEAK COLD FRONT MAY LEAD TO A BETTER CHANCE OF THUNDERSTORMS
ALONG WITH SLIGHTLY COOLER TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED BY 1 PM FOR REPORTING
STRONG AND DAMAGING WIND GUSTS.

BARJENBRUCH/DANKERS

In the hours before

Local storm report, Jun 30, 4:57 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
457 PM MDT THU JUN 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     NON-TSTM WND GST GRANBY                  40.09N 105.94W
06/30/2011  M83.00 MPH       GRAND              CO   TRAINED SPOTTER

            50 FOOT TREE BLOWN ONTO ROOF. FENCES TOPPLED AND SHINGLES
            REMOVED. LOOSE OBJECTS LIFTED AND TOSSED.

0407 PM     HAIL             STERLING                40.65N 103.21W
06/30/2011  M0.88 INCH       LOGAN              CO   TRAINED SPOTTER

0402 PM     NON-TSTM WND GST 1 E STERLING            40.65N 103.20W
06/30/2011  M58.00 MPH       LOGAN              CO   DEPT OF HIGHWAYS

0355 PM     TSTM WND GST     15 W STERLING           40.65N 103.50W
06/30/2011  M62.00 MPH       LOGAN              CO   TRAINED SPOTTER

0343 PM     TSTM WND GST     2 S WILLARD             40.52N 103.48W
06/30/2011  E70.00 MPH       MORGAN             CO   TRAINED SPOTTER

1217 PM     TSTM WND GST     7 SE DENVER INTL AIRPOR 39.79N 104.58W
06/30/2011  M63.00 MPH       ADAMS              CO   AWOS

1214 PM     TSTM WND GST     3 SE DENVER INTL AIRPOR 39.83N 104.63W
06/30/2011  M63.00 MPH       DENVER             CO   MESONET

&&

FREDIN
Local storm report, Jun 30, 5:42 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
542 PM MDT THU JUN 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             11 S OVID               40.80N 102.39W
06/30/2011  M1.00 INCH       SEDGWICK           CO   TRAINED SPOTTER

0518 PM     HAIL             SEDGWICK                40.93N 102.53W
06/30/2011  E1.00 INCH       SEDGWICK           CO   TRAINED SPOTTER

0435 PM     NON-TSTM WND GST GRANBY                  40.09N 105.94W
06/30/2011  M83.00 MPH       GRAND              CO   TRAINED SPOTTER

            50 FOOT TREE BLOWN ONTO ROOF. FENCES TOPPLED AND SHINGLES
            REMOVED. LOOSE OBJECTS LIFTED AND TOSSED.

0407 PM     HAIL             STERLING                40.65N 103.21W
06/30/2011  M0.88 INCH       LOGAN              CO   TRAINED SPOTTER

0402 PM     NON-TSTM WND GST 1 E STERLING            40.65N 103.20W
06/30/2011  M58.00 MPH       LOGAN              CO   DEPT OF HIGHWAYS

0355 PM     TSTM WND GST     15 W STERLING           40.65N 103.50W
06/30/2011  M62.00 MPH       LOGAN              CO   TRAINED SPOTTER

0343 PM     TSTM WND GST     2 S WILLARD             40.52N 103.48W
06/30/2011  E70.00 MPH       MORGAN             CO   TRAINED SPOTTER

1217 PM     TSTM WND GST     7 SE DENVER INTL AIRPOR 39.79N 104.58W
06/30/2011  M63.00 MPH       ADAMS              CO   AWOS

1214 PM     TSTM WND GST     3 SE DENVER INTL AIRPOR 39.83N 104.63W
06/30/2011  M63.00 MPH       DENVER             CO   MESONET

&&

FREDIN
Local storm report, Jun 30, 5:43 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
543 PM MDT THU JUN 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             11 S OVID               40.80N 102.39W
06/30/2011  M1.00 INCH       SEDGWICK           CO   TRAINED SPOTTER

0518 PM     HAIL             SEDGWICK                40.93N 102.53W
06/30/2011  E1.00 INCH       SEDGWICK           CO   TRAINED SPOTTER

0435 PM     TSTM WND GST     GRANBY                  40.09N 105.94W
06/30/2011  E83.00 MPH       GRAND              CO   TRAINED SPOTTER

            50 FOOT TREE BLOWN ONTO ROOF. FENCES TOPPLED AND SHINGLES
            REMOVED. LOOSE OBJECTS LIFTED AND TOSSED.

0407 PM     HAIL             STERLING                40.65N 103.21W
06/30/2011  M0.88 INCH       LOGAN              CO   TRAINED SPOTTER

0402 PM     NON-TSTM WND GST 1 E STERLING            40.65N 103.20W
06/30/2011  M58.00 MPH       LOGAN              CO   DEPT OF HIGHWAYS

0355 PM     TSTM WND GST     15 W STERLING           40.65N 103.50W
06/30/2011  M62.00 MPH       LOGAN              CO   TRAINED SPOTTER

0343 PM     TSTM WND GST     2 S WILLARD             40.52N 103.48W
06/30/2011  E70.00 MPH       MORGAN             CO   TRAINED SPOTTER

1217 PM     TSTM WND GST     7 SE DENVER INTL AIRPOR 39.79N 104.58W
06/30/2011  M63.00 MPH       ADAMS              CO   AWOS

1214 PM     TSTM WND GST     3 SE DENVER INTL AIRPOR 39.83N 104.63W
06/30/2011  M63.00 MPH       DENVER             CO   MESONET

&&

FREDIN
Local storm report, Jun 30, 5:50 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
550 PM MDT THU JUN 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             11 S OVID               40.80N 102.39W
06/30/2011  M1.00 INCH       SEDGWICK           CO   TRAINED SPOTTER

0518 PM     HAIL             SEDGWICK                40.93N 102.53W
06/30/2011  E1.00 INCH       SEDGWICK           CO   TRAINED SPOTTER

0435 PM     TSTM WND GST     GRANBY                  40.09N 105.94W
06/30/2011  E83.00 MPH       GRAND              CO   TRAINED SPOTTER

            50 FOOT TREE BLOWN ONTO ROOF. FENCES TOPPLED AND SHINGLES
            REMOVED. LOOSE OBJECTS LIFTED AND TOSSED.

0407 PM     HAIL             STERLING                40.65N 103.21W
06/30/2011  M0.88 INCH       LOGAN              CO   TRAINED SPOTTER

0402 PM     TSTM WND GST     1 E STERLING            40.65N 103.20W
06/30/2011  E58.00 MPH       LOGAN              CO   DEPT OF HIGHWAYS

0355 PM     TSTM WND GST     15 W STERLING           40.65N 103.50W
06/30/2011  M62.00 MPH       LOGAN              CO   TRAINED SPOTTER

0343 PM     TSTM WND GST     2 S WILLARD             40.52N 103.48W
06/30/2011  E70.00 MPH       MORGAN             CO   TRAINED SPOTTER

1217 PM     TSTM WND GST     7 SE DENVER INTL AIRPOR 39.79N 104.58W
06/30/2011  M63.00 MPH       ADAMS              CO   AWOS

1214 PM     TSTM WND GST     3 SE DENVER INTL AIRPOR 39.83N 104.63W
06/30/2011  M63.00 MPH       DENVER             CO   MESONET

&&

FREDIN
Local storm report, Jun 30, 5:59 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
559 PM MDT THU JUN 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             6 SE JULESBURG          40.93N 102.18W
06/30/2011  M1.25 INCH       SEDGWICK           CO   TRAINED SPOTTER

0542 PM     HAIL             11 S OVID               40.80N 102.39W
06/30/2011  M1.00 INCH       SEDGWICK           CO   TRAINED SPOTTER

0518 PM     HAIL             SEDGWICK                40.93N 102.53W
06/30/2011  E1.00 INCH       SEDGWICK           CO   TRAINED SPOTTER

0435 PM     TSTM WND GST     GRANBY                  40.09N 105.94W
06/30/2011  E83.00 MPH       GRAND              CO   TRAINED SPOTTER

            50 FOOT TREE BLOWN ONTO ROOF. FENCES TOPPLED AND SHINGLES
            REMOVED. LOOSE OBJECTS LIFTED AND TOSSED.

0407 PM     HAIL             STERLING                40.65N 103.21W
06/30/2011  M0.88 INCH       LOGAN              CO   TRAINED SPOTTER

0402 PM     TSTM WND GST     1 E STERLING            40.65N 103.20W
06/30/2011  E58.00 MPH       LOGAN              CO   DEPT OF HIGHWAYS

0355 PM     TSTM WND GST     15 W STERLING           40.65N 103.50W
06/30/2011  M62.00 MPH       LOGAN              CO   TRAINED SPOTTER

0343 PM     TSTM WND GST     2 S WILLARD             40.52N 103.48W
06/30/2011  E70.00 MPH       MORGAN             CO   TRAINED SPOTTER

1217 PM     TSTM WND GST     7 SE DENVER INTL AIRPOR 39.79N 104.58W
06/30/2011  M63.00 MPH       ADAMS              CO   AWOS

1214 PM     TSTM WND GST     3 SE DENVER INTL AIRPOR 39.83N 104.63W
06/30/2011  M63.00 MPH       DENVER             CO   MESONET

&&

FREDIN
Local storm report, Jun 30, 6:02 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
602 PM MDT THU JUN 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             5 SE JULESBURG          40.94N 102.20W
06/30/2011  M1.00 INCH       SEDGWICK           CO   TRAINED SPOTTER

0558 PM     HAIL             6 SE JULESBURG          40.93N 102.18W
06/30/2011  M1.25 INCH       SEDGWICK           CO   TRAINED SPOTTER

0542 PM     HAIL             11 S OVID               40.80N 102.39W
06/30/2011  M1.00 INCH       SEDGWICK           CO   TRAINED SPOTTER

0518 PM     HAIL             SEDGWICK                40.93N 102.53W
06/30/2011  E1.00 INCH       SEDGWICK           CO   TRAINED SPOTTER

0435 PM     TSTM WND GST     GRANBY                  40.09N 105.94W
06/30/2011  E83.00 MPH       GRAND              CO   TRAINED SPOTTER

            50 FOOT TREE BLOWN ONTO ROOF. FENCES TOPPLED AND SHINGLES
            REMOVED. LOOSE OBJECTS LIFTED AND TOSSED.

0407 PM     HAIL             STERLING                40.65N 103.21W
06/30/2011  M0.88 INCH       LOGAN              CO   TRAINED SPOTTER

0402 PM     TSTM WND GST     1 E STERLING            40.65N 103.20W
06/30/2011  E58.00 MPH       LOGAN              CO   DEPT OF HIGHWAYS

0355 PM     TSTM WND GST     15 W STERLING           40.65N 103.50W
06/30/2011  M62.00 MPH       LOGAN              CO   TRAINED SPOTTER

0343 PM     TSTM WND GST     2 S WILLARD             40.52N 103.48W
06/30/2011  E70.00 MPH       MORGAN             CO   TRAINED SPOTTER

1217 PM     TSTM WND GST     7 SE DENVER INTL AIRPOR 39.79N 104.58W
06/30/2011  M63.00 MPH       ADAMS              CO   AWOS

1214 PM     TSTM WND GST     3 SE DENVER INTL AIRPOR 39.83N 104.63W
06/30/2011  M63.00 MPH       DENVER             CO   MESONET

&&

FREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 6:28 PM MDTAreal Flood AdvisoryBOUGrand5 days
Jun 30, 10:10 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Douglas, Elbert16 min
Jul 1, 12:16 PM MDTRiver Flood AdvisoryBOUWeld72 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.